|My Son is Dying, pls help me
May 4, 1999
Thank you in advance. My 30 yr old son has Aids and a t-cell of 2 and a high viralload. He cannot maintain weight. We are trying a new herb therapy to induce hunger. What can I do. Will taking walks help him increase his appetite? Ensure isn't satisfying to him. He is on no protacal because of resistnce. We want the quality to be better than the quanity. Thanks for helping.
Response from Mr. Molaghan
I'm sorry to hear that your son is feeling so poorly. There are several options for weight gain in HIV disease including appetite stimulants such as Megace, Marinol and in some states medical marijuana. Also, anabolic steroids such as Oxandrin, Nandralone and Testosterone are useful in helping to increase lean body mass. Please submit this question to The Body's Forum on Wasting, Diet Nutrition and Exercise. I hope you find some help there. Unfortunately, when AIDS becomes quite advanced, it's difficult for patients to maintain body weight.
A Possible Cause?
- Burning Penis After Getting Head Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can Hpv Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.